# SDR R61A201912210091

- Difficulty date: December 21, 2018
- Submitted: January 20, 2019
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 39,204 hours, 24,447 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Flap
- Part number: 17083389403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND FWD PAX (L1) DOOR AFT EMERGENCY ESCAPE SLIDE FLOOR FITTING FLAPPER GROOVED. MX REPLACED ESCAPE SLIDE FLOOR FITTING FLAPPER PN 170-83389-403 IAW AMM 53-10-21. SEE WORKCARD 0048 FOR WORK PERFORMED.
